Loewner-type approximations for convex functions

R. J. Libera; E. J. Złotkiewicz

Colloquium Mathematicae (1976)

  • Volume: 36, Issue: 1, page 143-151
  • ISSN: 0010-1354

How to cite


R. J. Libera, and E. J. Złotkiewicz. "Loewner-type approximations for convex functions." Colloquium Mathematicae 36.1 (1976): 143-151. <http://eudml.org/doc/265302>.

author = {R. J. Libera, E. J. Złotkiewicz},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {143-151},
title = {Loewner-type approximations for convex functions},
url = {http://eudml.org/doc/265302},
volume = {36},
year = {1976},

AU - R. J. Libera
AU - E. J. Złotkiewicz
TI - Loewner-type approximations for convex functions
JO - Colloquium Mathematicae
PY - 1976
VL - 36
IS - 1
SP - 143
EP - 151
LA - eng
UR - http://eudml.org/doc/265302
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.